Can any one else help me

When I go into AF I feel im about to burst my abdomen swells 4 inches. Is it because I increase my drug Bisopronol from 2 to 5mg, this has plagued me for years!! and no doctor can answer it. 17 cardioversions, I now try to get rate down with drug, takes 2-3 wks but sometimes works. Had 2 EE ONAblations but still go ino AF. IS this problem from AF or increase in drugs, I can hardly walk for wks, and still have to walk....help!!

8 Replies

oldestnewest
  • sorry tabs keep sticking on Pc . Had 2 Ablations and 17 cardioversions and still keep getting AF!!

  • First person I've heard who describes the effect of bisoprolol as I experience it ! I no longer take it. I take Flecanide that I can tolerate it ok. Terry

  • Talk about uncomfortable . I cant tolerate Flecanide but may ask consultant to look at another option.

  • It sounds awful. Can you discuss taking a different drug with your doctor? This sounds terribly uncomfortable.

  • nobody seems to know why, is it AF OR THE DRUG?? nobody gives me an answer so it will never get sorted, still pounding away!!

  • G'day schipperke,

    I found, 4 months after being diagnosed with AF, and being put on Bisoprolol (and other stuff) that I associated an AF event with massive digestive issues. Bloating, burping, flatulence and very loud intestinal gurgling. I consulted a Nutritionist and began following diets and also took a probiotic food supplement and the end result my digestive issues have gone (unless I eat something I shouldn't ) and I now cannot recall my last AF event. I chose deliberately not to go down the Ablation route.

    Bloating was by far and away the worst and I could see my gut actually swell (can't say I measured it ) but it was nevertheless bloody obvious I was blowing up -physically. And sooooooo painful. I could actually feel the impact of the bloat on the heart. I went Gluten Free and followed (more or less) the FODMAPS diet (suggest you Google - FODMAPS). From my own personal perspective its nothing to do with Bisoprolol or drugs/medications but the Vagal Nerve, a major nerve in the central nervous system which affects both heart and digestive system. You could also Google Vagal or some call it the Vagus Nerve.

    Might not suit everyone but that's my take on it all.

    Good luck

    Aussie John

  • Thank you John will look into it.

  • Just to say that I've been on a veggie diet for the past fifty years but I agree with you about the gluten free or lower gluten, I find home baked whole grain bread given plenty of time to rise (hand made), doesn't have the same bad result. Overeating is a no no. Plenty of veggies every day. Hope you keep well. Terry

You may also like...